Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Experiencing pregnancy symptoms. Can adderall cause low HCG levels?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1575 Questions
Can adderall cause low HCG levels? I took an EPT two weeks apart and both times I got an immediate negative but 15 min later read positive. I take 30mg extended release daily. Both tests were performed first thing in the morning. I have had one child and with the exception of still having a period I have been exhibiting pregnancy symptoms. Fatigue, increased libido, I have experienced rolling movements, random and sudden bouts of shortness of breath/nausea relieved by changing
positions or urge to urinate even though I may have just done so. Lower back pain/pressure feeling of being kicked in the ribs.... Hands and feet swelling, and now memory lag.
Posted Wed, 20 Feb 2013 in General Health
Answered by Dr. Timothy Raichle 2 hours later
Hello, I would be happy to help you with your question.

The urine pregnancy test was negative on both occasions. They must be read in the first few minutes. If they are left to sit long enough, they will often appear positive (or false-positive). The instructions on the because should explain this but is easy to miss.

Your symptoms of fatigue, libido changes, SOB, nausea etc. could quite possibly be a side effect of the Adderal. These symptoms are NOT related to pregnancy and should be discussed with your doctor.

I hope that this helps. Please ask if you have additional questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor